# SDR CHQA20131231472

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 29,560 hours, 27,993 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,874 hours, 18,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C04476
- Condition: Discharged
- Location: Cabin
- Part time: 3,541 hours, 2,839 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 1 EMERGENCY LIGHT BATTERY WAS NOT CHARGING.  REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
